# SDR SWAA2020111022425

- Difficulty date: October 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D146A7501
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS 727E AFT CARGO COMPARTMENT (1 EA).  PERFORMED PERMANENT REPAIR CARGO TRACK LBBL 17.24 BETWEEN BS 727D+13.5' TO BS 727E+8.5', IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET 1 AND DRAWING D146A7501 REV B-.
